# SDR 0000689623

- Difficulty date: March 29, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N623NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47591
- Aircraft time: 51,666 hours, 58,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1143 + 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN 184 CRACK IN FRAME 1143, 3 INCHES OUTBOARD OF VENTRAL STAIR OPENING.  REPAIRED PER EA 96-172618 LOG PAGE 1418874.
